EconPapers    
Economics at your fingertips  
 

The Non-Consistency and Non-Uniqueness of the Consistent Value

Guillermo Owen
Additional contact information
Guillermo Owen: Naval Postgraduate School

Chapter Essay 12 in Essays in Game Theory, 1994, pp 155-162 from Springer

Abstract: Abstract As is well known, Shapley’s value [7] can be obtained in terms of marginal payoffs to players in randomly formed coalitions. Moreover, Hart and MasColell [2] have shown that the value satisfies a consistency property in terms of reduced games (see also Peleg [6]).

Keywords: Convex Hull; Extreme Point; Solution Concept; Marginal Payoff; Consistent Solution (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sprchp:978-1-4612-2648-2_12

Ordering information: This item can be ordered from
http://www.springer.com/9781461226482

DOI: 10.1007/978-1-4612-2648-2_12

Access Statistics for this chapter

More chapters in Springer Books from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-11-30
Handle: RePEc:spr:sprchp:978-1-4612-2648-2_12